# SDR TZR2005F00014

- Difficulty date: March 17, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N602TE
- Make and model: Piper PA60601
- Aircraft serial: 610583796213
- Engine: Lyc IO540*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 05K21118
- Part serial: 5321
- Condition: Cracked
- Location: Nr 4
- Part time: 1,217 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER HAS A CRACK IN THE INTAKE VALVE SEAT.  (K)
